Defaultable Options in a Markovian Intensity Model of Credit Risk
by Tom Bielecki of Illinois Institute of Technology,
December 23, 2007
Abstract: This paper is a follow-up to "Valuation and Hedging of Defaultable Game Options in a Hazard Process Model" by the same authors. In the present paper we give user friendly assumptions ensuring that the general conditions in the previous paper are satisfied. We also give a systematic procedure to construct suitable intensity models of credit risk, and, in the Markovian case, we provide a variational inequality approach to the pre-default pricing problem.
Keywords: defaultable options, hedging, game options, American options, variational inequality, BSDE.
Published in: Mathematical Finance, Vol. 18, No. 4, (October 2008), pp. 493-518.